CSpace
theliealgebrasofderivationsofpolynomicaldeformationalgebrasofsl2c
Zhao KM(赵开明)
1995
Source Publicationactamathematicasinicanewseries
ISSN1000-9574
Volume11Issue:增刊Pages:8
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/44316
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Zhao KM. theliealgebrasofderivationsofpolynomicaldeformationalgebrasofsl2c[J]. actamathematicasinicanewseries,1995,11(增刊):8.
APA 赵开明.(1995).theliealgebrasofderivationsofpolynomicaldeformationalgebrasofsl2c.actamathematicasinicanewseries,11(增刊),8.
MLA 赵开明."theliealgebrasofderivationsofpolynomicaldeformationalgebrasofsl2c".actamathematicasinicanewseries 11.增刊(1995):8.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[赵开明]'s Articles
Baidu academic
Similar articles in Baidu academic
[赵开明]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[赵开明]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.